# SDR AWXA200200192

- Difficulty date: March 3, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 50,878 hours, 36,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - EEL - C - DURING C-16 CHECK AT LCQ SEAT ROW 3 LT WAS FOUND TO HAVE 2 MISSING SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLIES.  MAINTENANCE INSTALLED 2 EACH EMERGENCY ESCAPE PATH LIGHT ASSEMBLIES ON SEAT ROW 3 LT PER EO 33-50-34, REV A, OPERATIONAL CHECK WAS GOOD.
